triptans and chest pain

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Natali
Regular Member


Date Joined Jul 2005
Total Posts : 34
   Posted 7/7/2007 1:35 PM (GMT -6)   
When I take a triptan (Imitrex) and now I just got a trial of Frova, I get
a scary kind of chest pressure/pain. I read this is a side effect, but is it
harmless or can it be dangerous? My heart health is excellent, no issues other than this
(good cholesterol, EKg etc) The Frova gave me my first headache free day in a while
and it lasted, but so did the chest pain. I will call my Dr monday, but thought I'd
check with you guys.
 
Thannks !!

Annuk
Veteran Member


Date Joined Jan 2006
Total Posts : 1308
   Posted 7/10/2007 8:15 AM (GMT -6)   
Hi Natali,

Yes you are right chest 'pressure' is a side effect of the triptans (Imitrex), but you should be wary of chest 'pain' as such!! I have often felt some pressure and tightness when taking Imitrex injections but not pain!

It may be useful to have a chat to your Doc anyway even if your heart is normally quite healthy just to put your mind at rest.

take care

Ann
Co-Moderator of the Migraine/Headache Forum

New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, October 23, 2017 9:25 AM (GMT -6)
There are a total of 2,886,009 posts in 316,665 threads.
View Active Threads


Who's Online
This forum has 157768 registered members. Please welcome our newest member, mariegonz995.
938 Guest(s), 13 Registered Member(s) are currently online.  Details
PeteZa, Celie, scifigal2k, mattamx, Surfer22, tickbite666, JNF, MiraclesForAll, quincy, testuser1234, FLBeachgal, straydog, mcloud


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer